Alert archive / Arizona / Red Flag Warnings in 2010

Red Flag Warning 2, NWS Tucson, AZ

March 30, 2010

NWS Tucson, AZ issued this red flag warning at Mar 30, 2010, 2:40 PM MST. It took effect at Mar 31, 2010, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 30, 2010, 2:40 PM MST (21:40 UTC)
In effect from
Mar 31, 2010, 11:00 AM MST
Expired
Mar 31, 2010, 8:00 PM MST
In force
9 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

428 
WWUS85 KTWC 302140
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
240 PM MST TUE MAR 30 2010

AZZ148-310545-
/O.UPG.KTWC.FW.A.0002.100331T1800Z-100401T0200Z/
/O.NEW.KTWC.FW.W.0002.100331T1800Z-100401T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
240 PM MST TUE MAR 30 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY BELOW
6000 FEET FOR EASTERN PIMA...SANTA CRUZ AND COCHISE COUNTIES AND GRAHAM
COUNTY SOUTH OF THE GILA RIVER...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A STRONG PACIFIC STORM SYSTEM WILL BEGIN TO TIGHTEN PRESSURE
GRADIENTS OVER SOUTHEAST ARIZONA TOMORROW AS IT MOVES EASTWARD.
THIS WILL RESULT IN SUSTAINED WINDS INCREASING TO 25 TO 35 MPH BY
1100 MST TOMORROW MORNING AND CONTINUING INTO THE AFTERNOON AND
EARLY EVENING HOURS WITH GUSTS TO AROUND 50 MPH POSSIBLE. MOISTURE
ASSOCIATED WITH THIS SYSTEM IS EXPECTED TO INITIALLY REMAIN TO
THE NORTH OF SOUTHEAST ARIZONA...ALLOWING FOR DRY CONDITIONS TO
CONTINUE BEFORE ENTERING THE AREA LATE TOMORROW NIGHT INTO EARLY
THURSDAY MORNING. AFTERNOON MINIMUM RELATIVE HUMIDITY VALUES ARE
EXPECTED TO FALL BELOW 15 PERCENT BETWEEN 1000 AND NOON TOMORROW
AND REMAIN THERE BEFORE STARTING TO RECOVER TOMORROW EVENING.
THESE DRY CONDITIONS ALONG WITH THE STRONG WINDS MENTIONED EARLIER
ARE EXPECTED TO GENERATE RED FLAG CONDITIONS BELOW 6000 FEET
ACROSS A LARGE PORTION OF FIRE WEATHER ZONE 148...WHICH INCLUDES
THE COUNTIES OF COCHISE...SANTA CRUZ...EASTERN PIMA AND SOUTHERN
GRAHAM (SOUTH OF THE GILA RIVER).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$
4 follow-up statements
754 
WWUS85 KTWC 310409
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
909 PM MST TUE MAR 30 2010

AZZ148-311215-
/O.CON.KTWC.FW.W.0002.100331T1800Z-100401T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
909 PM MST TUE MAR 30 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
WEDNESDAY BELOW 6000 FEET FOR EASTERN PIMA...SANTA CRUZ AND
COCHISE COUNTIES AND GRAHAM COUNTY SOUTH OF THE GILA RIVER...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
WEDNESDAY. 

A STRONG PACIFIC STORM SYSTEM WILL BEGIN TO TIGHTEN PRESSURE
GRADIENTS OVER SOUTHEAST ARIZONA TOMORROW AS IT MOVES EASTWARD.
THIS WILL RESULT IN SUSTAINED WINDS INCREASING TO 25 TO 35 MPH BY
1100 MST WEDNESDAY MORNING AND CONTINUING INTO THE AFTERNOON AND
EARLY EVENING HOURS WITH GUSTS TO AROUND 50 MPH POSSIBLE. MOISTURE
ASSOCIATED WITH THIS SYSTEM IS EXPECTED TO INITIALLY REMAIN TO THE
NORTH OF SOUTHEAST ARIZONA...ALLOWING FOR DRY CONDITIONS TO
CONTINUE BEFORE ENTERING THE AREA LATE TOMORROW NIGHT INTO EARLY
THURSDAY MORNING. AFTERNOON MINIMUM RELATIVE HUMIDITY VALUES ARE
EXPECTED TO FALL BELOW 15 PERCENT BEFORE NOON TOMORROW AND REMAIN
THERE BEFORE STARTING TO RECOVER TOMORROW EVENING. THESE DRY
CONDITIONS ALONG WITH THE STRONG WINDS MENTIONED EARLIER ARE
EXPECTED TO GENERATE RED FLAG CONDITIONS BELOW 6000 FEET ACROSS A
LARGE PORTION OF FIRE WEATHER ZONE 148...WHICH INCLUDES THE
COUNTIES OF COCHISE...SANTA CRUZ... EASTERN PIMA AND SOUTHERN
GRAHAM (SOUTH OF THE GILA RIVER).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$
666 
WWUS85 KTWC 311225
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
525 AM MST WED MAR 31 2010

AZZ148-312030-
/O.CON.KTWC.FW.W.0002.100331T1800Z-100401T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
525 AM MST WED MAR 31 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING. 

A STRONG PACIFIC STORM SYSTEM WILL TIGHTEN PRESSURE GRADIENTS OVER
SOUTHEAST ARIZONA TODAY AS IT MOVES EAST. THIS WILL RESULT IN
SUSTAINED WINDS INCREASING TO 25 TO 35 MPH BY LATE THIS MORNING
AND CONTINUING INTO THE AFTERNOON AND EARLY EVENING HOURS WITH
GUSTS TO AROUND 50 MPH POSSIBLE. MOISTURE ASSOCIATED WITH THIS
SYSTEM IS EXPECTED TO INITIALLY REMAIN TO THE NORTH OF SOUTHEAST
ARIZONA...ALLOWING FOR DRY CONDITIONS TO CONTINUE BEFORE ENTERING
THE AREA LATE TONIGHT INTO EARLY THURSDAY MORNING. AFTERNOON
MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 15
PERCENT BEFORE NOON AND REMAIN THERE BEFORE STARTING TO RECOVER
THIS EVENING. THESE DRY CONDITIONS ALONG WITH THE STRONG WINDS
MENTIONED EARLIER ARE EXPECTED TO GENERATE RED FLAG CONDITIONS
BELOW 6000 FEET ACROSS A LARGE PORTION OF FIRE WEATHER ZONE 148...
WHICH INCLUDES THE COUNTIES OF COCHISE...SANTA CRUZ... EASTERN
PIMA AND SOUTHERN GRAHAM (SOUTH OF THE GILA RIVER).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$
763 
WWUS85 KTWC 311753
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1053 AM MST WED MAR 31 2010

AZZ147-010300-
/O.EXA.KTWC.FW.W.0002.100331T1800Z-100401T0300Z/
ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
1053 AM MST WED MAR 31 2010

...RED FLAG WARNING IN EFFECT UNTIL 8 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

A STRONG PACIFIC STORM SYSTEM WILL TIGHTEN PRESSURE GRADIENTS
OVER SOUTHEAST ARIZONA TODAY AS IT MOVES EAST. THIS WILL RESULT
IN SUSTAINED WINDS OF 25 TO 35 MPH CONTINUING INTO THE AFTERNOON
AND EARLY EVENING HOURS WITH GUSTS TO AROUND 50 MPH POSSIBLE.
MOISTURE ASSOCIATED WITH THIS SYSTEM IS EXPECTED TO INITIALLY
REMAIN TO THE NORTH OF SOUTHEAST ARIZONA...ALLOWING FOR DRY
CONDITIONS TO CONTINUE BEFORE ENTERING THE AREA LATE TONIGHT INTO
EARLY THURSDAY MORNING. AFTERNOON MINIMUM RELATIVE HUMIDITY VALUES
ARE CURRENTLY BELOW 15 PERCENT AND WILL REMAIN THERE BEFORE STARTING
TO RECOVER THIS EVENING. THESE DRY CONDITIONS ALONG WITH THE
STRONG WINDS MENTIONED EARLIER ARE EXPECTED TO GENERATE RED FLAG
CONDITIONS ACROSS PORTIONS OF FIRE WEATHER ZONE 147...MAINLY OVER
CENTRAL PIMA COUNTY AND THE TOHONO OODHAM NATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

AZZ148-010300-
/O.CON.KTWC.FW.W.0002.100331T1800Z-100401T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
1053 AM MST WED MAR 31 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING BELOW 6000 FEET...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.

A STRONG PACIFIC STORM SYSTEM WILL TIGHTEN PRESSURE GRADIENTS
OVER SOUTHEAST ARIZONA TODAY AS IT MOVES EAST. SUSTAINED WINDS
WILL INCREASE TO 25 TO 35 MPH AND MAINTAIN THOSE SPEEDS THROUGH THE
AFTERNOON AND EARLY EVENING HOURS WITH GUSTS TO AROUND 50 MPH
POSSIBLE. MOISTURE ASSOCIATED WITH THIS SYSTEM IS EXPECTED TO
INITIALLY REMAIN TO THE NORTH OF SOUTHEAST ARIZONA...ALLOWING FOR
DRY CONDITIONS TO CONTINUE BEFORE ENTERING THE AREA LATE TONIGHT
INTO EARLY THURSDAY MORNING. RELATIVE HUMIDITY VALUES ARE ALREADY
BELOW 15 PERCENT IN MANY LOCATIONS AND WILL REMAIN THERE BEFORE
STARTING TO RECOVER THIS EVENING. THESE DRY CONDITIONS ALONG WITH
THE STRONG WINDS MENTIONED EARLIER ARE EXPECTED TO GENERATE RED
FLAG CONDITIONS BELOW 6000 FEET ACROSS A LARGE PORTION OF FIRE
WEATHER ZONE 148... WHICH INCLUDES THE COUNTIES OF COCHISE...
SANTA CRUZ... EASTERN PIMA AND SOUTHERN GRAHAM (SOUTH OF THE GILA
RIVER).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$
215 
WWUS85 KTWC 010258
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
758 PM MST WED MAR 31 2010

AZZ147-148-010400-
/O.EXP.KTWC.FW.W.0002.000000T0000Z-100401T0300Z/
ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
758 PM MST WED MAR 31 2010

...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. 

SOME LOCATIONS WILL CONTINUE TO EXPERIENCE GUSTY WINDS TONIGHT AND
THURSDAY...HOWEVER WITH MOISTURE SPREADING INTO THE AREA AND
TEMPERATURES FALLING TONIGHT...RH VALUES ARE CLIMBING ABOVE 15
PERCENT.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Mar 30, 9:26 AM MST, 5 hours 14 minutes earlier.

Area forecast discussion, Mar 30, 9:26 AM MST, 5 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
926 AM MST TUE MAR 30 2010

.SYNOPSIS...STRONG HIGH PRESSURE WILL PROVIDE VERY WARM TEMPERATURES
TODAY...WITH MANY LOWER DESERTS EXPERIENCING THE WARMEST READINGS SO
FAR THIS YEAR. A STRONG PACIFIC STORM SYSTEM WILL BRING INCREASED
SOUTHWEST WINDS ON WEDNESDAY...AND EVEN STRONGER WINDS ESPECIALLY
FROM TUCSON EASTWARD ON THURSDAY. EXPECT VALLEY RAIN SHOWERS AND A
FEW THUNDERSTORMS AS THIS STORM MOVES THROUGH THURSDAY AFTERNOON
THROUGH FRIDAY MORNING...ALONG WITH MOUNTAIN SNOW SHOWERS.  MUCH
COOLER TEMPERATURES THURSDAY AND FRIDAY...WITH AFTERNOON HIGHS WELL
BELOW NORMAL...FOLLOWED BY A RAPID WARMING TREND NEXT WEEKEND.

&&

.DISCUSSION...THE WARMEST DAY SO FAR THIS YEAR ON TAP FOR MANY OF US
TODAY...WITH 12Z KTWC SOUNDING SUPPORTING A MAX TEMP AT KTUS OF 89.
RECORD MAX TEMP AT KTUS FOR MARCH 30TH IS 92...SET IN 1950. THE
RECORD SHOULD BE SAFE...BUT WOULD NOT BE SURPRISED IF OUR WARMEST
LOWER DESERT LOCALES CRACK 90 THIS AFTERNOON. BORDERLINE HOT FOR
SOME OF US...BEFORE RATHER DRAMATIC WEATHER CHANGES TAKE PLACE.

INITIAL LOOK AT 12Z NAM SHOWS A SLOWER PROGRESSION OF THE STRONG
PACIFIC TROUGH EXPECTED TO PASS THROUGH ARIZONA THIS WEEK. THIS WOULD
HAVE RAMIFICATIONS ON OUR WIND HEADLINES OVER THE NEXT COUPLE DAYS.
CURRENT THOUGHTS ARE WE WILL LIKELY DROP THE INHERITED HIGH
WIND WATCH FOR WEDNESDAY ABOVE 4000 FEET.  IT WILL STILL CERTAINLY
BE WINDY TOMORROW...BUT THE DELAYED ARRIVAL OF THE STRONGEST
PRESSURE GRADIENTS SHOWN BY 12Z NAM AND MET GUIDANCE SUGGESTS WIND
WARNING CRITERIA WILL NOT BE ACHIEVED ON WEDNESDAY. THIS
SLOWER PROGRESSION IS TO BE EXPECTED...AND HAS BEEN SEEN MANY TIMES
BEFORE WHEN TROUGHS OF THIS MAGNITUDE SWEEP THROUGH ARIZONA.
NONETHELESS...WE WILL DEAL WITH PLENTY OF WIND AND AREAS OF BLOWING
DUST WEDNESDAY AFTERNOON. ANY CHANGES IN THE WIND HEADLINES WILL BE
HIGHLIGHTED IN THE AFTERNOON DISCUSSION. 12Z GFS JUST COMING IN
PROGS STRONGER WINDS AT 850/700 MB WEDNESDAY AFTERNOON COMPARED TO
12Z NAM...WITH 12Z MAV GUIDANCE SHOWING 26 KTS AT TUCSON THUS
SUPPORTING A WIND ADVISORY ACROSS THE CWA. ANY WAY YOU SLICE
IT...THE WIND IS REALLY GOING TO START BLOWING WEDNESDAY
AFTERNOON...AND IT IS THE WIND THAT WILL LIKELY BE THE MAIN SENSIBLE
WEATHER IMPACT WEDNESDAY THROUGH THURSDAY.

GIVEN THE SLOWER TIMING...WIND HEADLINES WILL LIKELY BE NEEDED
FOR THURSDAY. IN FACT...A SIGNIFICANT HIGH WIND EVENT APPEARS
POSSIBLE THURSDAY...ESPECIALLY FOR COCHISE COUNTY. 12Z MET GUIDANCE
FOR EXAMPLE PROGS 42 KTS SUSTAINED WINDS AT DOUGLAS 21Z
THURSDAY...WITH 30-33 KTS FORECAST AT TUCSON...NOGALES...AND
SAFFORD. WE ARE CONSIDERING A HIGH WIND WATCH FOR AT LEAST COCHISE
COUNTY FOR THURSDAY...WHERE OUR CONFIDENCE ON WARNING CRITERIA WINDS
IS HIGHEST. COCHISE COUNTY SHOULD REMAIN IN THE STRONGEST PREFRONTAL
SOUTHWEST WINDS THE LONGEST THURSDAY. 12Z GFS AND ECMWF ARE NOT
QUITE AS STRONG WITH THE WINDS ON THURSDAY...SO WILL MAKE A FINAL
DECISION ON THIS LATER THIS AFTERNOON.

&&

.AVIATION...SCATTERED AREAS OF CIRRUS CLOUDS WILL PASS THRU THE AREA
INTO THIS EVENING...FOLLOWED BY A SIGNIFICANT INCREASE IN HIGH
CLOUDS LATER TONIGHT...MAINLY AFTER 31/09Z.

TERRAIN DRIVEN WINDS LESS THAN 10 KTS WILL CONTINUE THROUGH 30/14Z
THIS MORNING. SURFACE WINDS ARE THEN FORECAST TO INCREASE OUT OF THE
SOUTHWEST THIS AFTERNOON. SUSTAINED WIND SPEEDS OF 14-18 KTS WITH
GUSTS OF 24-30 KTS CAN BE EXPECTED AFTER 30/20Z AT THE THREE
TERMINAL SITES.

STRONGER WINDS ARE FORECAST AT THE THREE TERMINAL SITES FOR
WEDNESDAY. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...HIGH PRESSURE ALOFT WILL BRING ANOTHER DAY OF MUCH
ABOVE NORMAL TEMPERATURES AND DRY CONDITIONS. AN APPROACHING WEATHER
SYSTEM WILL BRING AN INCREASE IN WIND SPEEDS ACROSS SOUTHEAST
ARIZONA TODAY. AN ISOLATED SPOT OR TWO NEAR THE ARIZONA/NEW MEXICO
BORDER MAY BRIEFLY APPROACH RED FLAG CONDITIONS FOR A COUPLE OF
HOURS BETWEEN 2 PM AND 6PM TODAY.

VERY WINDY CONDITIONS ARE FORECAST FOR THE AREA WEDNESDAY AS A
STRONG PACIFIC STORM SYSTEM MOVES INTO THE REGION. THIS SYSTEM WILL
BRING A HIGH POTENTIAL FOR RED FLAG CONDITIONS...MAINLY FOR FIRE
WEATHER ZONE 148. THEREFORE...A FIRE WEATHER WATCH IS IN EFFECT FOR
LATE WEDNESDAY MORNING THROUGH EARLY WEDNESDAY EVENING FOR FIRE
WEATHER ZONE 148...WHICH INCLUDES THE COUNTIES OF COCHISE...SANTA
CRUZ...EASTERN PIMA AND GRAHAM COUNTY SOUTH OF THE GILA RIVER. GUSTY
WINDS WILL CONTINUE WEDNESDAY NIGHT INTO THURSDAY.

MOISTURE WILL START TO INCREASE OVER THE AREA WEDNESDAY NIGHT AS
THIS SYSTEM STARTS TO MOVES THROUGH THE STATE. THUS EXPECT A CHANCE
OF VALLEY RAIN AND MOUNTAIN SNOW SHOWERS LATE WEDNESDAY THROUGH
FRIDAY...AS WELL AS CONSIDERABLY COOLER TEMPERATURES THURSDAY AND
FRIDAY.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
     WIND ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM MST
      THURSDAY BELOW 4000 FEET AZZ029>035.

     HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
      LATE WEDNESDAY NIGHT ABOVE 4000 FEET AZZ019-029-030-032>035.

     FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
      WEDNESDAY EVENING BELOW 6000 FEET FIRE WEATHER ZONE 148.

TURNER

WEATHER.GOV/TUCSON
Hazardous weather outlook, Mar 30, 2:30 PM MST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
230 PM MST TUE MAR 30 2010

AZZ032-311300-
TOHONO OODHAM NATION-
230 PM MST TUE MAR 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STORM SYSTEM WILL BE MOVING INTO SOUTHEAST ARIZONA WEDNESDAY
AND THURSDAY RESULTING IN GUSTY WINDS WEDNESDAY INTO WEDNESDAY NIGHT AND
A CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY AND THURSDAY NIGHT.
THESE GUSTY WINDS WILL PRODUCE AREAS OF BLOWING DUST AND HAS
PROMPTED A WIND ADVISORY WEDNESDAY AND A HIGH WIND WATCH ABOVE
5500 FEET WEDNESDAY NIGHT. FOR DETAILS REGARDING THE WIND ADVISORY
AND HIGH WIND WATCH SEE AWIPS PIL HEADER PHXNPWTWC OR WMO HEADER
WWUS75.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ029-031-311300-
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
230 PM MST TUE MAR 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STORM SYSTEM WILL BE MOVING INTO SOUTHEAST ARIZONA WEDNESDAY
AND THURSDAY RESULTING IN GUSTY WINDS WEDNESDAY INTO WEDNESDAY NIGHT AND
A CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY AND THURSDAY NIGHT.
THESE GUSTY WINDS WILL PRODUCE AREAS OF BLOWING DUST AND HAS
PROMPTED A WIND ADVISORY WEDNESDAY. FOR DETAILS REGARDING THE
WIND ADVISORY SEE AWIPS PIL HEADER PHXNPWTWC OR WMO HEADER
WWUS75.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ030-033>035-311300-
UPPER GILA RIVER VALLEY-TUCSON METRO/MARANA/GREEN VALLEY-
SANTA CRUZ COUNTY-COCHISE COUNTY-
230 PM MST TUE MAR 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STORM SYSTEM WILL BE MOVING INTO SOUTHEAST ARIZONA WEDNESDAY
AND THURSDAY RESULTING IN GUSTY WINDS WEDNESDAY INTO WEDNESDAY NIGHT AND
A CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY AND THURSDAY NIGHT.
THESE GUSTY WINDS WILL PRODUCE AREAS OF BLOWING DUST AND HAS
PROMPTED A WIND ADVISORY WEDNESDAY AND A HIGH WIND WATCH ABOVE
5500 FEET WEDNESDAY NIGHT AND 4500 FEET IN COCHISE COUNTY. FOR
DETAILS REGARDING THE WIND ADVISORY AND HIGH WIND WATCH SEE AWIPS
PIL HEADER PHXNPWTWC OR WMO HEADER WWUS75.

IN ADDITION...A RED FLAG WARNING HAS BEEN ISSUED FROM 11 AM MST
WEDNESDAY TO 8 PM MST WEDNESDAY FOR ELEVATIONS BELOW 6000 FEET.
PLEASE SEE AWIPS PIL HEADER PHXRFWTWC OR WMO HEADER WWUS85 FOR
ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ019-311300-
NORTHERN GREENLEE COUNTY-
230 PM MST TUE MAR 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STORM SYSTEM WILL BE MOVING INTO SOUTHEAST ARIZONA WEDNESDAY
AND THURSDAY RESULTING IN GUSTY WINDS WEDNESDAY INTO WEDNESDAY NIGHT AND
A CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY AND THURSDAY NIGHT.
THESE GUSTY WINDS WILL PRODUCE AREAS OF BLOWING DUST AND HAS
PROMPTED A WIND ADVISORY WEDNESDAY AND A HIGH WIND WATCH ABOVE
5500 FEET WEDNESDAY NIGHT. FOR DETAILS REGARDING THE WIND
ADVISORY AND HIGH WIND WATCH SEE AWIPS PIL HEADER PHXNPWTWC OR WMO
HEADER WWUS75.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

Nearby

Red Flag Warnings in Arizona, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.